Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Headache and yellow vomiting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3342 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   Hello Dr.
User :   My mom is suffering from severe head ache and vomiting
Doctor :  
Doctor :  
What is her age?
User :   she is totally tired
User :   she is 70
Doctor :  
Is it the first time she has such pain?
User :   she is vomiting yellow in color
Doctor :  
Hasnt she had anything since morning?
User :   she used to have before
User :   no...this happening from last two days
Doctor :  
How many times she has that before was it as severe as now?
Doctor :  
The yellow color vomitus is the bile acid which is present in empty stomach
User :   before she had only head ache not she has in addition no appettite
User :   ok
Doctor :  
I need to ask you few questions and our interaction may take 15 to 20 more minutes.
User :   do you think she might be suffering from some form of hepatitis
User :   ok
Doctor :   Severe headache raises the pressure in the brain and triggers the vomitus sensation
User :   ok
Doctor :  
Does she have yellowish urine, yellow colored eyes?
User :   urine is some what yelloow not her eyees
Doctor :  
Has suffering in the family or neighborhood suffering from jaundice?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor